# SDR CALA2011012400036

- Difficulty date: January 24, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 950303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STRAP CORRODED AT STA 720 REMOVED AND REPLACED CABIN FLOORBEAM STRAP AT STA 720 REF 757-200 SRM 51-40-02 MODIFICATION OF FLOORBEAM PREVIOUSLY COMPLIED WITH SEE E/A 5320-01454 REV G.
